# SDR UPS06447841

- Difficulty date: August 11, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794114
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TOP PANEL RBL20 STIFFENER FOUND CRACKED AT BS 290, CRACK LENGTH 3/4".  NWW BS290 RBL20 TOP PANEL ATTACH STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
